# SDR 2012FA0000191

- Difficulty date: March 24, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N894PA
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4687
- Aircraft time: 3,716 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3300 · Lighting System
- Part: Control Panel
- Part number: 704A46580119
- Part serial: PO29433
- Condition: Unserviceable
- Location: Cockpit
- Part time: 3,716 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON OTBD FLIGHT 30 ALPHA PANEL PRODUCED AN ELECTRICAL CHEMICAL SMELL, PERFORMED INSP ON PANEL, SN PO29433 AND FOUND ANTI-COLLISION CIRCUIT INOPERTIVE. REPLACED 30 ALPHA PANEL WITH SN PO15420.
